“Zeinab Akhlaghi”
Tel: (+98)(21) 2310 ext. 2118
Fax: (+98)(21) 22290648
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2024 - Present (from March 19)) |
||
Past IPM Positions |
||
Resident Researcher, School of Mathematics
(2022 - 2024) (from March 21, 2022 till March 19, 2024 ) Non Resident Researcher (non-resident), School of Mathematics (2020 - 2022) (from March 21, 2020 till March 20, 2022 ) |
||
Non IPM Affiliations |
||
Assistant Professor of Amirkabir University of Technology | ||
Related Papers |
1. | Z. Akhlaghi (Joint with Beh. Khosravi and F.S. Seiedali) Regular sets in Cayley sum graph Bull. Malaysian Math. Soc. 48 (2025), 1-19 [abstract] |
2. | Z. Akhlaghi (Joint with Y. Khaefi and Beh. Khosravi) The influence of non-perfect code subgroups on the structure of the groups J. Algebra Appl. 24 (2024), 1-8 [abstract] |
3. | Z. Akhlaghi (Joint with M. J. Felipe and M. K. Jean-Philippe) Some properties of normal subgroups determined from character tables Bull. Malaysian Math. Soc. 47 (2024), 1-13 [abstract] |
4. | Z. Akhlaghi (Joint with Beh. Khosravi and A. Zarezadeh) Characterizing some finite groups by average order Quaestiones Math. 112 (2024), 1-12 [abstract] |
5. | Z. Akhlaghi (Joint with E. Pacifici and L. Sanus) Element orders and codegrees of characters in non-solvable groups J. Algebra 244 (2024), DOI: 10.1016/j.jalgebra.2024.01.011 [abstract] |
6. | Z. Akhlaghi (Joint with N. Ahanjideh and K. Aziziheris) Variations on average character degrees and solvability Annali di Matematica Pura ed Applicata (Accepted) [abstract] |
7. | Z. Aghajani (Joint with A. Beltran) Extending Camina pairs J. Algebra 662 (2023), 220-232 [abstract] |
8. | Z. Akhlaghi On the average degree of linear and even degree characters of finite groups Ricerche mat. (2023), DOI: 10.1007/s11587-022-00750-0 [abstract] |
9. | Z. Akhlaghi and M. Ebrahimi (Joint with M. Khatami) On the multiplicities of the character codegrees of finite groups Algebr. Represent Theor. (2023), DOI: 10.1007/s10468-022-10183-w [abstract] |
10. | Z. Akhlaghi (Joint with Y. Khaefi and B. Khosravi) On the subgroup perfect codes in Cayley graphs Des. Codes Cryptogr. 91 (2023), 55-61 [abstract] |
11. | Z. Akhlaghi A generalization of Taketa's theorem on M-groups Quaestiones Math. 46 (2023), 1497-1502 [abstract] |
12. | Z. Akhlaghi On the average degree of some irreducible characters of a finite group Math. Nachr. (Accepted) [abstract] |
13. | Z. Akhlaghi (Joint with Sh. Rahimi) On the regular graph related to G-conjugacy classes Bull. Aust. Math. Soc. (2021), DOI: 10.1017/S0004972721000368 [abstract] |
14. | Z. Akhlaghi (Joint with S. Dolfi and E. Pacifici) On Huppert Rho-Sigma conjecture J. Algebra (2021), DOI: 10.1016/j.jalgebra.2021.06.038 [abstract] |
15. | Z. Akhlaghi (Joint with A. Bahri and B. Khosravi) Minimal partition-free groups Ricerche mat. (Accepted) [abstract] |
16. | Z. Akhlaghi (Joint with A. Bahri and B. Khosravi) An analogue of Huppert' s conjecture for character codegrees Bull. Austral. Math. Soc. (Accepted) [abstract] |
[Back]
|